# SDR UALA2013041202512

- Difficulty date: April 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 64,701 hours, 22,892 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LANYARD HANGING OUT OF DOOR.  INSTALLED DOOR LANYARD IAW AMM.
